# SDR AALA202108036942

- Difficulty date: July 13, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frm 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE LOCATED LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL STR 23L IN PASSENGER CABIN. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001, AND DWG D53474180.
